Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Lack of appetite, pain in the kidneys, tired, weakness, sensitive to cold climate. What can be the reason for kidney pain?

in the past 4 days i have had a complete lack of appetite . i eat only because i know i have to. also, yesterday i started having pain in the area of my kidneys. i am also tired and feel weak. i have no problems urinating, and it does not look unusual in color. i am quite sensitive to cold weather and my kidneys bother me when exposed to cold. however, now i am not exposed to cold in any way. could you please tell me what this is? thank you
Asked On : Mon, 26 Mar 2012
Answers:  1 Views:  83
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  User's Response
Hi, many thanks for the query!
You need to do certain investigations- USG (Abdo-Pelvis), X-ray KUB,
Sr. creat., Sr. BUN, Sr. Uric acid, Urine (Routine & Microscopy).
For time being, you may take anti-spasmodics, pain killers,
appetite stimulants with your doctor's opinion.
Drink plenty of water so that at least 2 litres of urine is voided in 24 hrs.
Wish you a good health.
Take care.
Answered: Fri, 12 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor